• Gerri's Avatar

    Gerri started following

    User: CancerNews

  • Gerri's Avatar

    Gerri shared an experience

    Celebration (Remission)

  • Gerri's Avatar

    Gerri shared an experience

    Celebration (Finished treatment)

  • Gerri's Avatar

    Gerri shared an experience

    Side Effects (Nausea/Vomiting): There were many foods, even sometimes smells, that I could not even permit near me because they would make me so violently ill. Luckily the hospital was always ready to be able to give me something for my stomach like Zantac which would work wonders.

    1 Comment
    • MonkeyGirl005's Avatar
      MonkeyGirl005

      wow, I remember that, and the pills would help with the nausea... most annoying... the coffee cart in the hospital entrance, smell made me so sick!!! and it was always there...lol

      about 4 years ago
  • Gerri's Avatar

    Gerri shared an experience

    Side Effects (Mood changes): Because of the Prednisone I had random mood swings and craved foods that were high in salt. I gained a lot of weight throughout my treatment and had a tough time over the years to lose it all which I finally did many years later.

  • Gerri's Avatar

    Gerri shared an experience

    Drug or Chemo Therapy